Some properties of bivariate Schur-constant distributions

Bao Ta Quoc, Chung Pham Van

    Research output: Contribution to journalArticleScientificpeer-review

    8 Citations (Scopus)


    This paper deals with the Laplace transform of bivariate Schur-constant models. We show that this transform generates a new family of copulas. Some connections with excursion theory and reflecting Brownian motion are investigated.
    Original languageUndefined/Unknown
    Pages (from-to)69–76
    JournalStatistics and Probability Letters
    Publication statusPublished - 2017
    MoE publication typeA1 Journal article-refereed

    Cite this